# SDR FOTR121420123041

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N737WF
- Make and model: Boeing 737-400
- Aircraft serial: 24529
- Aircraft time: 45,928 hours, 33,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 45,928 hours, 33,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME IS CRACKED AT 1.04" WIRE PENETRATION HOLE BETWEEN STR 20L AND STR 21L, BS 500G.  REPAIRED ON FAS WO 22248, NR 3041.
